Search More Than 6,000,000 Posts
Results 1 to 5 of 5
  1. #1
    rage22 is offline New Member
    Join Date
    Dec 2002

    rashed and itchy at injection sites

    I started my cycle about two weeks ago, shots have gone fine but about 3 days after the shot I get a welp at the injection site that is red and itchy like a rash, a day or two later its gone. Other than being annoying, it hasnt been too bad. Just wondered if you guys have ever encountered this with you're injections.

    Im using ind wraped needles and being as clean as I can

  2. #2
    joe_capone is offline Registered User
    Join Date
    Oct 2002
    damnnnnnnnnnnnnnnnnnnnnn thats not good news. prolly the shit ur using aint clean?? is it sterile?? any air blown into it?? are u using rubbing alcohol?? cotton swabs??? ive injected soo many times and never got something like that... *knock on wood* maybe its your skin thats sensitive.. as long as it goes away... u will be fine. but it aint realy supposed to be like that man. look back at what ur doing wrong maybe u will know.

  3. #3
    djdjdjddjon's Avatar
    djdjdjddjon is offline Anabolic Member
    Join Date
    Mar 2002
    if i had to choose, id say irritation from the alcohol or maybe some type of additive, doenst sound too serious, however id still get it looked at, not something you really wanna toy with, hope things get better, take care

  4. #4
    brs is offline New Member
    Join Date
    Nov 2002
    That happens to me sometimes. I was told that I hit nerves or nerve endings or something and it was no big deal. I'm no MD though so maybe get it looked at. I wouldn't sweat it though, no need to freak urself out if it goes away. just my .02.

  5. #5
    rage22 is offline New Member
    Join Date
    Dec 2002
    Well Im using testerona4l-a and decca, im preping everything fine like I should, im thinking that maybe im having an allergic reaction to the test. The first monday I did the shot (yesterday was my fourth injection) I did the decca and test in seperate needles. The test side was extremly painful and got a rash. Today it would seem that every injection site I have is red, raised and welped. I was thinking of doing my injection monday in my thigh to see. i did the others in my ass. My question now is, would it hurt me to switch off the test and substitute equipoise 200. cause I really dont wanna spend anymore money at this time

    also I gained like 17 pounds after the first week with the water weight and my lower back was pretty sore
    Last edited by rage22; 12-20-2002 at 03:01 PM.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts